Document Type: Research Paper

Authors

Department of Mathematics, Mashhad Branch, Islamic Azad University, P.O.Box 91735, Mashhad, Iran

Abstract

In this paper, we introduce the notion of multi-fuzzy normed spaces and establish an asymptotic behavior of the quadratic functional equations in the setup of such spaces. We then investigate the superstability of strongly higher derivations in the framework of multi-fuzzy Banach algebras

Keywords

Main Subjects

[1] T. Bag, S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. (2003), 687-705.

[2] T. Bag, S. K. Samanta, Fuzzy bounded linear operators, Fuzzy Sets Syst. 151 (2005), 513-547.

[3] S. C. Cheng, J. N. Mordeson, Fuzzy linear operators and fuzzy normed linear spaces, Bull. Calcutta Math. Soc. 86 (5) (1994), 429-436.

[4] Y. J. Cho, C. Park and Y. Yang, Stability of derivations in fuzzy normed algebras, J. Nonlinear Sci. Appl. 8 (2015), 1-7.

[5] P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76-86.

[6] S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg, 62 (1992), 59-67.

[7] H. G. Dales, Banach algebras and automatic continuity, London: Math. Soc. Monographs, New Series, 24. Oxford University Press, Oxford, 2000.

[8] H. G. Dales, M. E. Polyakov, Multi-normed spaces and multi-Banach algebras, preprint, 2008.

[9] H. G. Dales, M. S. Moslehian, Stability of mappings on multi-normed spaces, Glasg. Math. J. 49 (2) (2007), 321-332.

[10] M. Eshaghi Gordji, N. Ghobadipour, A. Najati and A. Ebadian, Almost Jordan homomorphisms and Jordan derivations on fuzzy Banach algebras, Funct. Anal. Approx. Comput. 2 (2012), 1-7.

[11] C. Felbin, Finite-dimensional fuzzy normed linear spaces, Fuzzy Sets Syst. 48 (2) (1992), 239-248.

[12] H. Hasse, F. K. Schmidt, Noch eine Begr¨undung der Theorie der h¨oheren Differentialquotienten in einem algebraischen Funktionenk¨orper einer Unbestimmten (German) J. Reine Angew. Math. 177 (1937), 215-237.

[13] S. Hejazian, T. L. Shatery, Automatic continuity of higher derivations on JB∗-algebras, Bull. Iranian Math. Soc. 33 (1) (2007), 11-23.

[14] D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224.

[15] K. W. Jun, Y. W. Lee, The image of a continuous strong higher derivation is contained in the radical, Bull. Korean Math. Soc. 33 (1996), 229-232.

[16] A. K. Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets Syst. 12 (2) (1984), 143-154.

[17] S. V. Krishna, K. K. M. Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets Syst. 63 (2) (1994), 207-217.

[18] J. B. Miller, Higher derivations on Banach algebras, Amer. J. Math. 92 (1970), 301-331.

[19] M. Mirzavaziri and M.S. Moslehian, Automatic continuity of σ- derivations in C∗-algebras, Proc. Amer. Math. Soc. 134 (11) (2006), 3319-3327.

[20] M. S. Moslehian, K. Nikodem and D. Popa, Asymptotic aspect of the quadratic functional equation in multinormed spaces, J. Math. Anal. Appl. 355 (2009), 717-724.

[21] M. S. Moslehian, H. M. Sirvastava, Jensen’s functional equation in multi-normed spaces, Taiwanese J. Math. 14 (2) (2010), 453-462.

[22] M. S. Moslehian, Superstability of higher derivations in multi-Banach algebras, Tamsui Oxford J. Math. Sci. 24 (4) (2008), 417–427.

[23] C. Park, Generalized Hyers-Ulam stability of quadratic functional equations: a fixed point approach, Fixed Point Theory Appl. (2008), Art. ID 493751, 1-9.

[24] Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.

[25] T. L. Shatery, Superstability of generalized higher derivations, Abstr. Appl. Anal. (2011), Art. ID 239849, 1-9.

[26] F. Skof, Proprieta locali e approssimazione di operatori, Rend. Sem. Mat. Fis. Milano. 53 (1983), 113-129. [27] S. M. Ulam, A collection of the mathematical problems, Interscience Publ. NewYork, 1960.